# SDR HEEA131542

- Difficulty date: June 23, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 407
- Aircraft serial: 52033
- Aircraft time: 15,764 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206033099231A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER SHELL ASSY WAS FOUND TO BE CORRODED AT BOOST PUMP OPENING (UPPER AND LOWER SIDES) AS WELL AS FORWARD OUTER SKIN AREA.  THE MAJOR REPAIR DOCUMENTATION WILL BE SUBMITTED TO A FAA-DER FOR APPROVAL.  THE AFT LOWER SHELL WILL THEN BE REPAIRED IAW FAA APPROVED DATA.
